# SDR ASAA2015032311093

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 32,954 hours, 10,019 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 12068H0704
- Condition: Failed
- Location: R1
- Part time: 9,000 hours, 2,618 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FRONT WINDOW HEAT,  OVERHEAT ANNUNCIATOR ILLUMINATED, RAN THE QRH.  DID NOT CLEAR.  ACFT GROUNDED.  T/S REF WDM 30-41-12.  REMOVED RT FRONT WINDOW HEAT CONTROL UNIT, PIN 26 TO 13 OPEN WITH SENSOR SW S1079 IN SPARE OR PRIMARY POSITION REINSTALLED CONTROL UNIT REF AMM 30-41-11.  REMOVED GLARESHIELD AND WINDOW SURROUND PANELING AS REQUIRED REF AMM 56-11-11-000-801 THRU STEP 2.D, 13, IN PREP FOR R1 WINDOW REMOVAL. COMPLETED R1 WINDOW REMOVAL STEPS D14 THRU STEP E REF AMM 56-11-11-000-801.  INSTALLED 1 RT WINDOW IAW AMM 56-11-11-400-801.  ALL EXCEPT STEPS H 6 I AND J ON PG 12. PERFORMED WINDOW HEAT TEST REF TASK 30-41-11-710-801. OPS NORMAL.
